# SDR REXA2013011200208

- Difficulty date: January 12, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 11,758 hours, 8,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND EXTERIOR EMERGENCY LIGHT AT RIGHT AFT OVERWING EXIT DOOR INOP.  (AIRCRAFT IN HEAVY CHECK FROM  1/11/2013 UNTIL 1/30/2013).  TROUBLESHOOT AND REPAIRED RIGHT AFT OVERWING EMERGENCY EXIT LIGHT IAW ESPM 20-16-00 AND AMM 3-51-15.  PERFORMED OP CHECK IAW AMM 33-51-15, CHECK GOOD.
